# SDR FDEA201005011416

- Difficulty date: May 1, 2010
- Submitted: May 3, 2010
- Operation: Air carrier
- Aircraft: N394FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46628
- Aircraft time: 85,606 hours, 31,248 cycles
- Engine: Ge CF66D
- System (JASC): 5714 · Wing, Center Box
- Part: Skin
- Condition: Corroded
- Location: Wing Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR WING BOX UPPER SURFACE EXFOLIATED IN SEVERAL LOCATIONS AND HAS CORROSION AT THE MAJORITY OF FASTENER HOLES -LBL 106 TO LBL 73,  FS 1300 TO 1332.  BLENDED CORROSION IAW EA 8-5730-139141 AT STA 1300-1332, LBL 106-73 AND COMPLIED WITH EA 8-5730-139141. REPAIR CLASSIFIED AS MAJOR REPAIR.
